# SDR DL72S001219

- Difficulty date: June 26, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N538DA
- Make and model: Boeing 727232
- Aircraft serial: 22076
- Aircraft time: 57,895 hours, 42,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING MANDATED INSPECTIONS OF THE FS 1183,  BULKHEAD VERTICAL BEAM AT LBL 17.8 PER AD 99-18-05, A HOLE  COMMON TO THE BEAM AND THE WL 273.25 INTERCOSTAL WAS FOUND  ELONGATED.  THE HOLE WAS REAMED TO A ROUND CONDITION AND AN OVERSIZE FASTENER INSTALLED PER ER/A 377670-14AD.
